# SDR CA150819001

- Difficulty date: August 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,658 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE BACK END CREW REPORT AN ELECTRICAL ODOR, CAPT ELECTED TO DIVERT AND LANDED WITHOUT FURTHER INCIDENT...NO EMERGENCY DECLARED WITH ATC. TAXIED TO THE GATE UNDER OWN POWER.  RESOLUTION  NO ODOUR OF SMOKE OR ABNORMAL SMELL IN CABIN UPON MAINTENANCE ARRIVAL TO AIRCRAFT. PERFORMED FIM 21-20-00-810-801-A, ALL AREAS DETAILED IN FIM INSPECTED, INCLUDING IFE/ISPS. (NO DEICING/OR COMPRESSOR WASH PERFORMED PRIOR.). CONSIDERED SERVICEABLE.
